# SDR AMWA7026A

- Difficulty date: June 12, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 22,451 hours, 33,137 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11811005010
- Condition: Corroded
- Location: Rws 125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIO CORROSION RT WING RIB AT WS125.00; AREA NEAR THE ATTACHMENT OF THE RIB TO THE MAIN SPAR.  REPAIRED IAW A REPORT 6702-4 REV 1R.
